Hi my doctor started me on Lupron and Norethindrone last Thursday to treat my Endo. Has anyone else been treated for their Endometriosis with Lupron injections and 5mg of Norethindrone? Did it help your symptoms at all? Also did you have a lot of side effects from them?
I’ve been on norethindrone for a month and have been having all over body aches that just won’t go away. I had aches like this for about a week a while after my most recent surgery, but they have come back. Do you think it’s the norethindrone or the endometriosis that causes the all over aches? Pain meds help to a point, but I need some new strategies. What do you do to get through it? So exhausting!!
I have had two pregnancy loses and pelvic/ back pain that has increased significantly in the past year. Last week I saw a fertility specialist who did an ultrasound and found a cyst on my right ovary, with endometriosis. My doctor put me on 10mg of letrozole and 5mg of Norethindrone daily, for 3 months. He is suggesting this instead of a laproscopy because I am hoping to try and get pregnant after these 3 months are over. I finally got my insurance to approve it and will be starting… read more
Is anyone here on norethindrone? I've been on for nine months now and the only relief I'm getting from it is that it's helped the flow of my periods a bunch. But other than that, it ain't doing diddly squat. Has anyone found relief while taking it? Should I stay on it?
Ive been on Primolut N (Norethindrone) for almost a month and in the beginning i was getting headaches all the time ( i normally never have headaches) and my mood is still all over the place. Except from these side effects I'm also having a lot of trouble sleeping, i get the worst nightmares and i wake up a couple of times a night. I can't find any information about this in the listed side effects (from… read more
Hey guys I'm on "the mini pill" (norethindrone) and have been for about 7 months now. The only things it's helped is lighten the flow of my periods, made them a little more predictable, but it's also given me bad acne, increased sex drive and sore/tender boobs here and there. And also weight gain and in creased appetite and tons of bloating.
Has anyone else been on this pill and had side effects? And what side effects have you had??
I started Norethindrone about 4 weeks ago and I'm having severe nausea (I've vomited once) and acid reflux. I'm wondering if anyone else had these side effects and if they either a) went away eventually or b) found a way to reduce the nausea.
This is my 7th or so attempt at hormonally treatments for my endometriosis and I really want it to work out, but I'm so nauseated. I've had to quit all the others I've tried because the side effects were too great.
So my doctor started me on norethindrone alone to take for a few months until surgery and im really nervous about it. Its one of the few things ive not tried over the last fourteen years. Has anyone taken this alone to manage pain? Did it help and What side effects did u have?. Im also scared because i just started weight watchers and have already lost 11 lbs and i dont want to gain it back. Any experiences or thoughts would help Thanks:)
12 days post first lap where I had extensive disease removed. I started norethindrone 4 days ago and I have been having severe cramping. My surgeon thought maybe I’m constipated from surgery so I’m doing a bowel cleanse and it is not improving my pain. Has anyone suffered such severe cramps within days of starting norethindrone? If so, did the cramping ever pass? I want to give this new med a try as no other forms of the pill have worked for me.… read more
I started Norethindrone yesterday, after excision surgery in August made my symptoms so much worse. My doctor insisted the only treatment is hormone therapy. I did not want to do hormone therapy, but the pain is such that I need to do something until I can find another option.
I read a ton of reviews yesterday from people who have experience with taking it, and the vast majority of them are horrible. HORRIBLE.
I do not want to take it anymore but feel somewhat out of options.